# SDR SWAA2022050292701

- Difficulty date: April 9, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS294.5 TO BS303.9;WL 174.1 AND LBL 47 AT EQUIPMENT ELECTRONIC COMP. 2022-192878 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED WEB LOCATED BTW BS294.5 TO BS303.9;WL 174.1 AND LBL 47 AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 141A1350 REV:D; SEE INDIVUDUAL SIGNOFF BELOW.;[03] REPLACED WEB LOCATED BTW BS294.5 TO BS303.9;WL 174.1 AND LBL 47 AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 141A1350 REV:D; RII SEE INDIVUDUAL SIGNOFF BELOW.
